Authors: Moraga, Claudio
Stanković, Radomir 
Astola, Jaakko
Title: On the reed-muller-fourier spectrum of multiple-valued rotation symmetric functions
Journal: Proceedings of The International Symposium on Multiple-Valued Logic
Volume: 2018-May
First page: 241
Last page: 246
Conference: 48th IEEE International Symposium on Multiple-Valued Logic, ISMVL 2018; Johannes Kepler University of Linz; Austria; 16 May 2018 through 18 May 2018
Issue Date: 19-Jul-2018
ISBN: 978-1-538-64463-8
ISSN: 0195-623X
DOI: 10.1109/ISMVL.2018.00049
Abstract: 
The concept of rotation symmetric functions from the Boolean domain is extended to the multiple-valued (MV) domain. It is shown that symmetric functions are a subset of the rotation symmetric functions. Functions exhibiting these kinds of symmetry may be given a compact value vector representation. It is shown that the Reed-Muller-Fourier spectrum of a function preserves the kind of symmetry and therefore it may be given a compact vector representation of the same length as the compact value vector of the corresponding function. A method is presented for calculating the RMF spectrum of symmetric and rotation symmetric functions from their compact representations.
Keywords: Compact representation | Reed Muller Fourier transform | Rotation symmetric MV functions
Publisher: IEEE

Show full item record

SCOPUSTM   
Citations

1
checked on May 21, 2024

Page view(s)

67
checked on May 9, 2024

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.